# SDR CA021009029

- Difficulty date: September 18, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 32,413 hours
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 6120 · Propeller Controlling System
- Part: Connector
- Condition: Dirty
- Location: Srl Computer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE FROM AIRPORT THE PILOT OBSERVED ABNORMAL/FLUCTUATING TORQUE AND EGT INDICATIONS FOR LT ENGINE. THE AIRCRAFT RETURNED TO BASE. WIRING CONNECTOR PLUG FOR SRL COMPUTER WAS CLEANED AND SRL COMPUTER WAS RE-CALIBRATED PER DATA SHEET, RUN-UP AND TEST FLIGHT CARRIED OUT AND AIRCRAFT RETURNED TO SERVICE.
